# SDR 2003FA0001037

- Difficulty date: September 29, 2003
- Submitted: October 9, 2003
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710AR
- Part serial: 10218842
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND OF AIRCRAFT.  MAINTENANCE TECHNICIAN FOUND OIL LEAK ON OIL COOLER.  PERFORMED PRESSURE CHECK ON OIL COOLER AND FOUND BOTTOM FLANGE CRACKED.  THIS IS A WEAK AREA ON THE OIL COOLER.  RECOMMEND FINDING A REPLACEMENT THAT IS MORE DURABLE.
